# SDR UALA2011050902279

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 61,089 hours, 8,886 cycles
- Engine: Pwa PW40903
- System (JASC): 2740 · Stabilizer Control System
- Part: Indicator
- Part number: 372079001
- Part serial: 127
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT STAB TRIM INDICATOR IS BLANK.  REPLACED INDICATOR PER MM, SYS CHECKS GOOD PER MM.
